# SDR DHLA2009873588

- Difficulty date: July 14, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 90,696 hours, 25,082 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SECTION SKIN DENTED AT STA 1801.000 L-28R TO 30R (NEXT TO EXT DOUBLER)  PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG. 7 SHEET 7,8,23 AND 24, TR 53-203 DATED 06-21-08. REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-1-21,SRM 51-1-20D. CUT OUT DAMAGED SECTION AND FABRICATED REPAIR DOUBLER INTERNAL FINGER DOUBLER AND FILLER IAW SRM 53-2-1 FIG. 7 SHEET 7,8,23 AND 24. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B. INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG. 7 SHEET 7,8,23,24, SRM 51-1-11 (PRC) SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
